# SDR A6WA201240342

- Difficulty date: February 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY RT OTBD EDGE MEMBER HAS CORRODED AROUND NUT PLATES FROM FS 574 TO FS 621.  R & R FLOOR EDGE MEMBER.
